# SDR JIKA2015111201

- Difficulty date: November 12, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N473AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC473
- Aircraft time: 32,013 hours, 40,365 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE PILOT REPORTED THE SMELL OF SMOKE, THE PILOT WAS UNABLE TO LOCATE SOURCE OF THE SMOKE SMELL & RETURNED & LANDED WITHOUT INCIDENT.  INSPECTION REVEALED THREE BOXES IN D BAY WITH MELTED PLASTIC LABELS ON THE BLEED AIR DUCT WAS THE CAUSE OF THE SMOKE SMELL.
